# SDR 96ZZZX335

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Rollers
- Part number: 2240500003
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4014 - AFTER TAKEOFF WHILE RETRACTING LANDING GEAR, RIGHT MLG INTRANSIT LIGHT WOULD NOT EXTINGUISH.  AIRCRAFT RETURNED TO FIELD, AND LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE INSPECTED BOTH RIGHT AND LEFT MLG WHEELWELLS AND DISCOVERED GEAR UPLOCK ROLLERS WERE CONTAMINATED WITH SLUSH AND SAND.  CLEANED AND LUBRICATED UPLOCK ROLLERS IAW MM 32-10-00, AND STANDARD MAINTENANCE PRACTICES.  GEAR SWING CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
